# SDR 2001UALA00465

- Difficulty date: April 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 29,672 hours, 10,836 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON WEB CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLERS TO THE AFFECTED AREA.  MAJOR REPAIR ACCOMPLISHED.
